# SDR SIMA20141112007

- Difficulty date: November 12, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,735 hours, 33,246 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR NR 3 CRACKED WHERE WIRE BUNDLE PASSES THRU SPAR, JUST INBD OF THE GND SPOILER ACTUATOR.  COMPLIED WITH SPAR 3 REPAIR IAW ERS-EM-57MR-325.
